Publications of the Faculty of Mathematics


Showing entries 101 - 150 out of 5085

2024


Kunzinger, Michael ; Oberguggenberger, Michael ; Vickers, James A. G. / Synthetic versus distributional lower Ricci curvature bounds. In: Royal Society of Edinburgh. Proceedings. Section A (Mathematics) . 2024 ; Vol. 154, No. 5. pp. 1406-1430.


Feichtinger, Hans-Georg. / Upcoming terminology in the world of function spaces. Proc. Conference in Honor of Lars-Erik Persson (80),. 2024. pp. 1 -10

Haller, Stefan ; Vizman, Cornelia. / Weighted nonlinear flag manifolds as coadjoint orbits. In: Canadian Journal of Mathematics. 2024 ; Vol. 76, No. 5. pp. 1664-1694.

Brilli, Andrea ; Kimiaei, Morteza ; Liuzzi, Giampaolo et al. / Worst case complexity bounds for linesearch-type derivative-free algorithms. In: Journal of Optimization Theory and Applications. 2024 ; Vol. 203, No. 1. pp. 419-454.

Götz, Stefan ; Spannagl, Antonia ; Steinbauer, Roland. / Grundvorstellungen zum Konzept der Differenzierbarkeit von angehenden Mathematiklehrer*innen. Mathematikdidaktische Impulse aus Vergangenheit und Gegenwart. editor / Gabriella Ambrus ; Johann Sjuts ; Éva Vásárhelyi. Vol. 6 Münster : WTM-Verlag für wissenschaftliche Texte und Medien, 2024. pp. 51-66 (Mathematiklehren und -lernen in Ungarn, Vol. 6).

Kholmatov, Shokhrukh Yu. / On the minimality of the Winterbottom shape. In: Aequationes Mathematicae. 2024 ; pp. 1-7.

Fraschini, Sara ; Loli, Gabriele ; Moiola, Andrea et al. / An unconditionally stable space–time isogeometric method for the acoustic wave equation. In: Computers and Mathematics with Applications. 2024 ; Vol. 169. pp. 205-222.

Sobota, Damian ; Zdomskyy, Lyubomyr ; Kakol, Jerzy. / ON COMPLEMENTABILITY OF c0 IN SPACES C(K × L). In: Proceedings of the American Mathematical Society. 2024 ; Vol. 152, No. 9. pp. 3777-3784.

Gröchenig, Karlheinz ; Pfeuffer, Christine ; Toft, Joachim. / Spectral invariance of quasi-Banach algebras of matrices and pseudodifferential operators. In: Forum Mathematicum. 2024 ; Vol. 36, No. 5. pp. 1201-1224.

Gorsky, Mikhail ; Simental, José. / Clusters and Weaves. In: Notices of the American Mathematical Society. 2024 ; Vol. 71, No. 8. pp. 1004-1013.

Götz, Stefan (Editor) ; Hailzl-Löfler, Brigitte ; Hunger, Melanie et al. / MEHR! Mathematik : AHS Oberstufe 5. Wien : Hölzel Verlag, 2024. 356 p. (MEHR! Mathematik, Vol. 1).

Humenberger, Johann. / Paper Folding and Reasoning. In: Mathematics in School. 2024 ; Vol. 53, No. 4. pp. 16-20.

Fischer, Vera ; Koelbing, Marlene Elisabeth ; Wohofsky, Wolfgang. / Refining systems of mad families. In: Israel Journal of Mathematics. 2024 ; Vol. 262, No. 1. pp. 191-234.

Christensen, Ole ; Hasannasab, Marzieh ; Philipp, Friedrich M. et al. / The mystery of Carleson frames. In: Applied and Computational Harmonic Analysis. 2024 ; Vol. 72.

Weinhandl, Robert ; Mayerhofer, Martin ; Große, Cornelia S. et al. / Employing a multi-layered approach for validating mathematics student personas in technology-enhanced learning environments. In: Cogent Education. 2024 ; Vol. 11, No. 1.


Dall'Acqua, Anna ; Jankowiak, Gaspard ; Langer, Leonie et al. / CONSERVATION, CONVERGENCE, AND COMPUTATION FOR EVOLVING HETEROGENEOUS ELASTIC WIRES. In: SIAM Journal on Mathematical Analysis. 2024 ; Vol. 56, No. 4. pp. 4494-4529.

Bartsch, Jan ; Knopf, Patrik ; Scheurer, Stefania et al. / Controlling a Vlasov–Poisson Plasma by a Particle-in-Cell Method Based on a Monte Carlo Framework. In: SIAM Journal on Control and Optimization. 2024 ; Vol. 62, No. 4. pp. 1977-2011.

Showing entries 101 - 150 out of 5085